MathSciNet Relay Station
MathSciNet bibliographic data
MR1032075 30F35 (20H10 22E40 30F40)
Martin, G. J. On discrete Möbius groups in all dimensions: a generalization of Jørgensen's inequality. Acta Math. 163 (1989), no. 3-4, 253–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement